# SDR ABXA9900686

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 9915558239N
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND OUTBOARD END OF THE AFT PRESSURE BULKHEAD FRAME CRACKED AT LONGERON 15 LEFT.  REPAIRED IAW DC9 SRM 51-30-5 AND 51-20-0.
